Tokyo Journal of Mathematics

On the Multiple Gamma-Functions

Koji KATAYAMA and Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 21, Number 1 (1998), 159-182.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041994

Digital Object Identifier
doi:10.3836/tjm/1270041994

Mathematical Reviews number (MathSciNet)
MR1630167

Zentralblatt MATH identifier
0907.33002

Citation

KATAYAMA, Koji; OHTSUKI, Makoto. On the Multiple Gamma-Functions. Tokyo J. Math. 21 (1998), no. 1, 159--182. doi:10.3836/tjm/1270041994. https://projecteuclid.org/euclid.tjm/1270041994


Export citation